American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C29) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jonathan M. Borwein, James V. Burke and Adrian S. Lewis. Differentiability of cone-monotone functions on separable Banach space. Proc. Amer. Math. Soc. 132 (2004) 1067-1076. MR 2045422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joël Benoist, Jonathan M. Borwein and Nicolae Popovici. A characterization of quasiconvex vector-valued functions. Proc. Amer. Math. Soc. 131 (2003) 1109-1113. MR 1948101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1